# SDR WD42002F00000

- Difficulty date: September 5, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N8186R
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070180
- Engine: Cont TSIO360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn
- Location: Hyd System
- Part time: 2,306 hours
- Component: Mlg, Piper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF AND LANDING GEAR FAILED TO RETRACT FULLY.  OPERATOR CYCLED GEAR DOWN AND THE RIGHT MAIN GEAR DOWN LOCK LIGHT FAILED TO ILLUMINATED.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  EVALUATION OF THE SYSTEM REVEALED A LEAK IN THE UPPER RETRACT LINE IN THE NOSE WELL WHERE THE LINE HAD CHAFED THROUGH ON AN ADEL CLAMP.  SUGGEST THAT WHEN INSPECTING THE  GEAR SYSTEM LINES THAT CLAMPS ARE REMOVED AND RELOCATED FOR BETTER VISUAL INSPECTION/ ANALYSIS.
